# SDR USAA001329

- Difficulty date: August 12, 2000
- Submitted: October 26, 2000
- Operation: Air carrier
- Aircraft: N815US
- Make and model: Doug DC-9-82
- Aircraft serial: 48095
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 49,968 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SKIN CRACKED 1.5 INCHES LONG, STATION 1474 LEFT SIDE 16 INCHES ABOVE AFT STAIR CUTOUT.  STOP DRILLED CRACK AND INSTALLED EXT DOUBLER PER SRM 53-01 FIG 2 (SHT 3) AND EA 56070.  (M)
